# SDR DL72L960332

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing Fwd Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-1 LETTER CHECK - 1 INCH CRACK LWR END SPAR   STIFFENER AT NR 6 L/E SLAT I/B TRACK I/B ANGLE.  REPLACED PER MM 57-20-21.
